# SDR 2007UALA00531

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING TRAILING EDGE INBD FLAP, UPPER SURFACE EVEN WITH AFT FLAP, OUTBD END FOUND CHAFED AND GOUGED.   MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLAP AND BOND INSTALLED DOUBLER.  PERFORMED FLAP TO SPOILER CLEARANCE RIG CHECK.
